# SDR FDEA201112065210

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 60,175 hours, 18,277 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B415AAM4
- Part serial: 278
- Condition: Failed
- Location: Throttle
- Part time: 764 hours, 431 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, L

## Discrepancy

DURING GO AROUND AND REPEATEDLY SELECTING GO AROUND WITH THROTTLE AND TRP, THROTTLES DID NOT ADVANCE.  MINIMAL THRUST RESPONSE TO MANUAL THROTTLE  MOVEMENT. FCP STUCK IN LAND MODE EVEN AFTER MOVING VNI SWITCHES TO NAV AND CHANGING ILS FREQ WITH  AUTOPILOT DISCONNECTED. FLT CONTROLS WERE STIFF AND  DIFFICULT TO MOVE.  FMA'S BLANK EXCEPT FOR MANUAL THRUST ILLUMINATED.  REPLACED FCU, 2 EA FCCS, TCC, AND TRP. MX PERFORMED ACCEL/DECEL POWER CHECKS FOR BOTH ENGINES.
